Teoriya Veroyatnostei i ee Primeneniya
RUS  ENG    JOURNALS   PEOPLE   ORGANISATIONS   CONFERENCES   SEMINARS   VIDEO LIBRARY   PACKAGE AMSBIB  
General information
Latest issue
Archive
Impact factor
Subscription
Guidelines for authors
Submit a manuscript

Search papers
Search references

RSS
Latest issue
Current issues
Archive issues
What is RSS



Teor. Veroyatnost. i Primenen.:
Year:
Volume:
Issue:
Page:
Find






Personal entry:
Login:
Password:
Save password
Enter
Forgotten password?
Register


Teor. Veroyatnost. i Primenen., 2014, Volume 59, Issue 2, Pages 400–410 (Mi tvp4573)  

This article is cited in 2 scientific papers (total in 2 papers)

Short Communications

Some limit theorems for arrays of rowwise pairwise NQD random variables

Y. F. Wu

Tongling University

DOI: https://doi.org/10.4213/tvp4573

Full text: PDF file (175 kB)
References: PDF file   HTML file

English version:
Theory of Probability and its Applications, 2015, 59:2, 344–354

Bibliographic databases:

Received: 03.10.2011
Revised: 21.11.2013
Language:

Citation: Y. F. Wu, “Some limit theorems for arrays of rowwise pairwise NQD random variables”, Teor. Veroyatnost. i Primenen., 59:2 (2014), 400–410; Theory Probab. Appl., 59:2 (2015), 344–354

Citation in format AMSBIB
\Bibitem{Wu14}
\by Y.~F.~Wu
\paper Some limit theorems for arrays of rowwise pairwise NQD random variables
\jour Teor. Veroyatnost. i Primenen.
\yr 2014
\vol 59
\issue 2
\pages 400--410
\mathnet{http://mi.mathnet.ru/tvp4573}
\crossref{https://doi.org/10.4213/tvp4573}
\mathscinet{http://www.ams.org/mathscinet-getitem?mr=3416056}
\elib{https://elibrary.ru/item.asp?id=22834563}
\transl
\jour Theory Probab. Appl.
\yr 2015
\vol 59
\issue 2
\pages 344--354
\crossref{https://doi.org/10.1137/S0040585X97T987144}
\isi{http://gateway.isiknowledge.com/gateway/Gateway.cgi?GWVersion=2&SrcApp=PARTNER_APP&SrcAuth=LinksAMR&DestLinkType=FullRecord&DestApp=ALL_WOS&KeyUT=000356077900012}
\elib{https://elibrary.ru/item.asp?id=24796493}
\scopus{https://www.scopus.com/record/display.url?origin=inward&eid=2-s2.0-84930731759}


Linking options:
  • http://mi.mathnet.ru/eng/tvp4573
  • https://doi.org/10.4213/tvp4573
  • http://mi.mathnet.ru/eng/tvp/v59/i2/p400

    SHARE: VKontakte.ru FaceBook Twitter Mail.ru Livejournal Memori.ru


    Citing articles on Google Scholar: Russian citations, English citations
    Related articles on Google Scholar: Russian articles, English articles

    This publication is cited in the following articles:
    1. X. Li, Zh. Zhao, W. Yang, Sh. Hu, “The inequalities of randomly weighted sums of pairwise nqd sequences and its application to limit theory”, J. Math. Inequal., 11:2 (2017), 323–334  crossref  mathscinet  zmath  isi
    2. Y. Wu, J. Peng, “Complete convergence and the strong laws of large numbers for pairwise nqd random variables”, Commun. Stat.-Theory Methods, 48:15 (2019), 3864–3875  crossref  isi
  • Теория вероятностей и ее применения Theory of Probability and its Applications
    Number of views:
    This page:168
    Full text:109
    References:20

     
    Contact us:
     Terms of Use  Registration to the website  Logotypes © Steklov Mathematical Institute RAS, 2021